×

Found 42,498 Documents (Results 1–100)

100
MathJax

Crossing an asymptotically square-root boundary by the Brownian motion. (English. Russian original) Zbl 07517602

Proc. Steklov Inst. Math. 316, No. 1, 105-120 (2022); translation from Tr. Mat. Inst. Steklova 316, 113-128 (2022).
MSC:  60-XX 82-XX
PDF BibTeX XML Cite
Full Text: DOI

Fractional calculus and waves in linear viscoelasticity. An introduction to mathematical models (to appear). 2nd edition. (English) Zbl 07503096

Singapore: World Scientific (ISBN 978-1-78326-398-1/hbk). 650 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software